# SDR VNAA0203025

- Difficulty date: March 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 16,549 hours, 16,276 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT WAS ON THE TAKEOFF ROLL WHEN THE FLIGHT CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL WARNING MESSAGE ON THE EICAS DISPLAY.  THE FLIGHT CREW ABORTED THE TAKEOFF AND EXITED THE RUNWAY.  ONCE CLEARING THE RUNWAY THE WARNING MESSAGE CLEARED ITSELF WITH NO ACTION FROM THE FLIGHT CREW.  THE FLIGHT CREW THEN ATTEMPTED ANOTHER TAKEOFF AND WAS SUCCESSFUL WITH NO FURTHER PROBLEMS.
